# SDR SWIA2021070759310

- Difficulty date: April 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CLEAT IS CORRODED COMMON TO DD4 INTERCOSTAL     (C-CHECK RO 7/5/2021)    REMOVED AND INSTALLED NEW CLEAT COMMON TO AFT DD4 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01, DWG 601R31702 REV. N AND RESTORED FINISH AND APPLY C.I.C AT REPAIRED LOCATION IAW CRJ 700 SRM 51-25-16-001-001-A01 AND SRM 51-21-11-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
